# SDR DLL10992615

- Difficulty date: November 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1731D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1200
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Failed
- Location: Cockpit
- Component: 26446
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING PREFLIGHT, COCKPIT FILLED UP WITH SMOKE AND FUMES FROM CAPT FLOOD LIGHT.  REMOVED AND REPLACED CAPT FLOOD LIGHT RHEOSTAT, GROUND TEST NML.
